MathSciNet Relay Station
MathSciNet bibliographic data
MR1110543 (92k:58026) 58C15 (47H15)
Hernández, Jorge E.; Nashed, M. Zuhair Global invertibility of expanding maps. Proc. Amer. Math. Soc. 116 (1992), no. 1, 285–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement